# SDR UALA2010112904351

- Difficulty date: November 27, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,388 hours, 12,492 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 85
- Condition: Faulty
- Location: Pos 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED INOP WITH ENGINE BLEED SWITCH ON.  REPLACED HIGH STAGE REGULATOR AND CONTROLLER AND HIGH STAGE VALVE. OPS NORMAL.
